按条件检索“1,267”条记录

已选条件: 数据来源: EI × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
1. A Lightweight Identity-Based Cloud Storage Auditing Supporting Proxy Update and Workload-Based Payment EI SCOPUS SCIE

作者:Shen, Wenting; Qin, Jing; Ma, Jixin

作者机构:[Shen, Wenting; Qin, Jing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Qin, Jing] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.; [Ma, Jixin] Univ Greenwich, Sch Comp & Math Sci, London, England.

来源:SECURITY AND COMMUNICATION NETWORKS,2019

资源类型:期刊论文

WOS:000461711900001

2. Integrating random walk and binary regression to identify novel miRNA-disease association EI SCOPUS SCIE

作者:Niu, Ya-Wei; Wang, Guang-Hui; Yan, Gui-Ying; Chen, Xing

作者机构:[Niu, Ya-Wei; Wang, Guang-Hui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Yan, Gui-Ying] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190, Peoples R China.; [Chen, Xing] China Univ Min & Technol, Sch Informat & Control Engn, 1 Daxue Rd, Xuzhou 221116, Jiangsu, Peoples R China.

来源:BMC BIOINFORMATICS,2019,Vol.20,Issue.1

资源类型:期刊论文

WOS:000456922800002

3. Stability and Stabilization of Boolean Networks With Stochastic Delays EI SCOPUS SCIE

作者:Meng, Min; Lam, James; Feng, Jun-E; Cheung, Kie Chung

作者机构:[Meng, Min; Feng, Jun-E] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Lam, James; Cheung, Kie Chung] Univ Hong Kong, Dept Mech Engn, Hong Kong, Peoples R China.

来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL,2019,Vol.64,Issue.2,790-796

WOS被引数:3

资源类型:期刊论文

WOS:000457375100029

4. Crank-Nicolson Fourier spectral methods for the space fractional nonlinear Schrodinger equation and its parameter estimation EI SCOPUS SCIE

作者:Zhang, Hui; Jiang, Xiaoyun; Wang, Chu; Chen, Shanzhen

作者机构:[Zhang, Hui; Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Chu] Nokia Bell Labs, Murray Hill, NJ USA.; [Chen, Shanzhen] Southwestern Univ Finance & Econ, Sch Econ Math, Chengdu, Sichuan, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2019,Vol.96,Issue.2,238-263

WOS被引数:1

资源类型:期刊论文

WOS:000453938400002

5. Decomposing edge-coloured graphs under colour degree constraints EI SCOPUS

作者:Fujita, Shinya ;Li, Ruonan ;Wang, Guanghui

作者机构:[Fujita, Shinya ] School of Date Science, Yokohama City University, 22-2, Seto, Kanazawa-ku, Yokohama; 236-0027, Japan;[Wang, Guanghui ] School of Mathematics, Shandong University, Jinan; 250100, China;[Li, Ruonan ] Department of Applied Mathematics, Northwestern Polytechnical University, Xi'an; 710072, China;[Li, Ruonan ] Faculty of EEMCS, University of Twente, PO box 217, AE Enschede; 7500, Netherlands;[Li, Ruonan ] Xi'an-Budapest Joint Research Center for Combinatorics, Northwestern Polytechnical University, Xi'an; 710129, China

来源:Combinatorics Probability and Computing,2019755-767

资源类型:期刊论文

6. Limit theorems for functionals of two independent Gaussian processes EI SCOPUS SCIE

作者:Song, Jian; Xu, Fangjun; Yu, Qian

作者机构:[Song, Jian] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Xu, Fangjun] East China Normal Univ, Sch Stat, MOE, Key Lab Adv Theory & Applicat Stat & Data Sci, Shanghai 200062, Peoples R China.; [Xu, Fangjun] NYU Shanghai, NYU ECNU Inst Math Sci, Shanghai 200062, Peoples R China.; [Yu, Qian] East China Normal Univ, Sch Stat, Shanghai 200241, Peoples R China.

来源:STOCHASTIC PROCESSES AND THEIR APPLICATIONS,2019,Vol.129,Issue.11,4791-4836

资源类型:期刊论文

WOS:000491216100022

7. Spectral methods for the time-fractional Navier-Stokes equation EI SCOPUS SCIE

作者:Zheng, Rumeng; Jiang, Xiaoyun

作者机构:[Zheng, Rumeng; Jiang, Xiaoyun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS LETTERS,2019,Vol.91,194-200

资源类型:期刊论文

WOS:000459230600028

8. Adaptive rational fractal interpolation function for image super-resolution via local fractal analysis EI SCOPUS SCIE

作者:Yao, Xunxiang; Wu, Qiang; Zhang, Peng; Bao, Fangxun

作者机构:[Yao, Xunxiang; Wu, Qiang; Zhang, Peng] Univ Technol Sydney, Fac Engn & Informat Technol, Sydney, NSW 2007, Australia.; [Bao, Fangxun] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:IMAGE AND VISION COMPUTING,2019,Vol.82,39-49

资源类型:期刊论文

WOS:000465050200004

9. Stability and superconvergence of efficient MAC schemes for fractional Stokes equation on non-uniform grids EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing; Chen, Shuangshuang

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Chen, Shuangshuang] Beijing Univ Technol, BISEC, Beijing 100124, Peoples R China.

来源:APPLIED NUMERICAL MATHEMATICS,2019,Vol.138,30-53

资源类型:期刊论文

WOS:000457821900003

10. A coupling of hybrid mixed and continuous Galerkin finite element methods for poroelasticity EI SCOPUS SCIE

作者:Niu, Chunyan; Rui, Hongxing; Sun, Ming

作者机构:[Niu, Chunyan; Rui, Hongxing; Sun, Ming] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.347,767-784

资源类型:期刊论文

WOS:000454116700061

11. Feature-oriented singular value shrinkage for optical coherence tomography image EI SCOPUS SCIE

作者:Chen, Huaiguang; Fu, Shujun; Wang, Hong; Lv, Hongli; Zhang, Caiming; Wang, Fengling; Li, Yuliang

作者机构:[Chen, Huaiguang; Fu, Shujun; Lv, Hongli] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Wang, Hong] Univ South Carolina, Dept Math, Columbia, SC 29208 USA.; [Zhang, Caiming] Shandong Univ, Sch Comp Sci & Technol, Jinan 250101, Shandong, Peoples R China.; [Wang, Fengling] Shandong Univ Arts, Coll Arts Management, Jinan 250300, Shandong, Peoples R China.; [Li, Yuliang] Shandong Univ, Hosp 2, Dept Intervent Med, Jinan 250033, Shandong, Peoples R China.

来源:OPTICS AND LASERS IN ENGINEERING,2019,Vol.114,111-120

资源类型:期刊论文

WOS:000453495400015

12. A weak Galerkin finite element method for solving nonlinear convection-diffusion problems in two dimensions EI SCOPUS SCIE

作者:Cheichan, Mohammed S.; Kashkool, Hashim A.; Gao, Fuzheng

作者机构:[Cheichan, Mohammed S.; Kashkool, Hashim A.] Univ Basrah, Coll Educ Pure Sci, Dept Math, Basrah, Iraq.; [Gao, Fuzheng] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.354,149-163

资源类型:期刊论文

WOS:000461602500010

13. Nonparametric inference on mean residual life function with length-biased right-censored data EI SCOPUS

作者:Wu, Hongping ;Shan, Ang

作者机构:[Wu, H] College of Science, China University of Petroleum, Qingdao, China, School of Mathematics, Shandong University, Jinan, Shandong, China;[ Shan, A] School of Mathematics, Shandong University, Jinan, Shandong, China

来源:Communications in Statistics - Theory and Methods,2019

资源类型:期刊论文

14. The conservative and fourth-order compact finite difference schemes for regularized long wave equation EI SCOPUS SCIE

作者:Wang, Bo; Sun, Tongjun; Liang, Dong

作者机构:[Wang, Bo; Sun, Tongjun] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liang, Dong] York Univ, Dept Math & Stat, Toronto, ON M3J 1P3, Canada.; [Wang, Bo] Civil Aviat Univ China, Dept Math, Coll Sci, Tianjin 300300, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2019,Vol.356,98-117

资源类型:期刊论文

WOS:000463693100007

15. An expanded mixed finite element method for two-dimensional Sobolev equations EI SCOPUS SCIE

作者:Li, Na; Lin, Ping; Gao, Fuzheng

作者机构:[Li, Na; Lin, Ping] Univ Sci & Technol Beijing, Sch Math & Phys, Beijing 100083, Peoples R China.; [Li, Na] Shandong Womens Univ, Sch Data & Comp Sci, Jinan 250300, Shandong, Peoples R China.; [Lin, Ping] Univ Dundee, Dept Math, Dundee DD1 4HN, Scotland.; [Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2019,Vol.348,342-355

资源类型:期刊论文

WOS:000452941400023

16. An improvement of Lichiardopol\'s theorem on disjoint cycles in tournaments EI SCOPUS SCIE

作者:Ma, Fuhong; Yank, Jin

作者机构:[Ma, Fuhong; Yank, Jin] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2019,Vol.347,162-168

资源类型:期刊论文

WOS:000454116700014

17. New Distinguisher on Reduced-Round Keccak Sponge Function EI SCOPUS SCIE

作者:Huang, Senyang; Wang, Xiaoyun; Xu, Guangwu; Wang, Meiqin; Zhao, Jingyuan

作者机构:[Huang, Senyang; Wang, Xiaoyun] Tsinghua Univ, Inst Adv Study, Beijing 100084, Peoples R China.; [Huang, Senyang] Univ Haifa, Dept Comp Sci, IL-3498838 Haifa, Israel.; [Wang, Xiaoyun; Wang, Meiqin] Shandong Univ, Key Lab Cryptol Technol & Informat Secur, Minist Educ, Jinan 250100, Peoples R China.; [Wang, Xiaoyun; Wang, Meiqin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Xu, Guangwu] Univ Wisconsin, Dept EE & CS, Milwaukee, WI 53201 USA.; [Zhao, Jingyuan] Chinese Acad Sci, Inst Informat Engn, State Key Lab Informat Secur, Beijing 100093, Peoples R China.

来源:IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES,2019,Vol.E102A,Issue.1,242-250

资源类型:期刊论文

WOS:000457302000029

18. Fuzzy matching: multi-authority attribute searchable encryption without central authority EI SCOPUS SCIE

作者:Zhu, Binrui; Sun, Jiameng; Qin, Jing; Ma, Jixin

作者机构:[Zhu, Binrui; Sun, Jiameng; Qin, Jing] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Qin, Jing] Chinese Acad Sci, State Key Lab Informat Secur Inst Informat Engn, Beijing, Peoples R China.; [Ma, Jixin] Univ Greenwich, Sch Comp & Math Sci, London, England.

来源:SOFT COMPUTING,2019,Vol.23,Issue.2,527-536

资源类型:期刊论文

WOS:000456317200012

19. Observer-based finite-time stabilization for discrete-time switched singular systems with quadratically inner-bounded nonlinearities EI SCOPUS SCIE

作者:Sun, Yuchen; Ma, Shuping

作者机构:[Sun, Yuchen; Ma, Shuping] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF ROBUST AND NONLINEAR CONTROL,2019,Vol.29,Issue.6,2041-2062

资源类型:期刊论文

WOS:000461500100025

20. Local antimagic orientations of d-degenerate graphs EI SCOPUS SCIE

作者:Hu, Jie; Ouyang, Qiancheng; Wang, Guanghui

作者机构:[Hu, Jie; Ouyang, Qiancheng; Wang, Guanghui] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:DISCRETE APPLIED MATHEMATICS,2019,Vol.257,206-215

资源类型:期刊论文

WOS:000462104600018

共 64 页, 1,267 条记录

TOP